# SDR DALA2021052502893

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 364 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 CRACKED STRAP ON FLOOR BEAM STA.365 AND RBL.45 AT ZONE 118 THROUGH E/E COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00511: STRAP ON FLOOR BEAM STA.365 AND RBL.45 WAS REPAIRED PER B-757-200 SRM. (1817721)
